The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action
Ali M. Ateiwi and Iryna V. Komashynska
DOI : 10.3844/jmssp.2006.460.463
Journal of Mathematics and Statistics
Volume 2, Issue 4
In terms of Liapunov's functions we received the conditions of the existence and unbounded extension of the solutions of the systems with stochastic impulse action
© 2006 Ali M. Ateiwi and Iryna V. Komashynska. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.